Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 135084, 6 pages
http://dx.doi.org/10.1155/2015/135084
Research Article

Existence Results for New Weak and Strong Mixed Vector Equilibrium Problems on Noncompact Domain

1Department of Mathematics, Razi University, Kermanshah 67149, Iran
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
3Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
4Research Center for Academic Excellence in Nonlinear Analysis and Optimizations, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 22 March 2015; Accepted 10 June 2015

Academic Editor: Tomonari Suzuki

Copyright © 2015 Ali Farajzadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at MathSciNet
  2. X. P. Ding, “Quasi-equilibrium problems in noncompact generalized convex spaces,” Applied Mathematics and Mechanics, vol. 21, no. 6, pp. 637–644, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Giannessi, Vector Variational Inequalities and Vector Equilibria, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Moudafi, “Mixed equilibrium problems: sensitivity analysis and algorithmic aspect,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1099–1108, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Rahaman and R. Ahmad, “Weak and strong mixed vector equilibrium problems on non-compact domain,” Journal of the Egyptian Mathematical Society, vol. 23, no. 2, pp. 352–355, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. M. Lee, D. S. Kim, and B. S. Lee, “On non-cooperative vector equilibrium,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 8, pp. 735–739, 1996. View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Flores-Baz{\'a}n and F. Flores-Baz{\'a}n, “Vector equilibrium problems under asymptotic analysis,” Journal of Global Optimization. An International Journal Dealing with Theoretical and Computational Aspects of Seeking Global Optima and Their Applications in Science, Management and Engineering, vol. 26, no. 2, pp. 141–166, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. Fu, “Simultaneous vector variational inequalities and vector implicit complementarity problem,” Journal of Optimization Theory and Applications, vol. 93, no. 1, pp. 141–151, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. N. X. Xuan and P. N. Nhat, “On the existence of equilibrium points of vector functions,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 141–156, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. Fan, “A minimax inequality and applications,” in Inequalities, O. Shisha, Ed., vol. 3, pp. 103–113, Academic Press, New York, NY, USA, 1972. View at Google Scholar · View at MathSciNet
  12. Z. Al-Rumaih, S. Chebbi, and H. K. Xu, “Noncompact equilibrium points and applications,” Journal of Applied Mathematics, vol. 2012, Article ID 373462, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W. Oettli and S. Schläger, “Generalized vectorial equilibria and generalized monotonicity,” in Functional Analysis with Current Applications, M. Brokate and A. H. Siddiqi, Eds., pp. 145–154, Longman, London, UK, 1997. View at Google Scholar
  14. G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Ben-El-Mechaiekh, S. Chebbi, and M. Florenzano, “A generalized KKMF principle,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 583–590, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus